... next month?
Birth Control Pills - Threw up a pill and took plan B. Will it completely throw off my period to?
- 5 Aug 2015 by jkl456
- 5 Aug 2015
- plan b, birth control, emergency contraception, postcoital contraception, period, birth control pills, pill
Added 5 Aug 2015:
Hi, I am on the pill for 5 months now. On the 2nd week of my pill pack, I got sick and ended up throwing up one of the pills an hour or two after taking it so I consider it gone. I kept taking the next pills as scheduled and used condoms for the remainder of the week. But on the third week, my boyfriend and I had unprotected sex. He did not ejaculate inside me but we both got scared because of the missed/thrown up pill so we talked about it and both decided that I get plan B the following day and so I did. I took plan B and still kept taking the rest of my pills (i'm on the 21-day pack by the way). I am supposed to get my period this week. I finish the pills on Sunday and it is already Wednesday and I haven't gotten my period yet. Is it possible that I do not get my period or is it just delayed because of plan B? Is there a chance I am pregnant?
- Plan B Information for Consumers
- Plan B Information for Healthcare Professionals (includes dosage details)
- Side Effects of Plan B (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 18 Jul 2014 • 2 answers
Posted 23 Jan 2015 • 1 answer
Posted 14 Jan 2016 • 1 answer
Posted 2 Nov 2016 • 1 answer
Posted 2 days 17 hours ago • 1 answer